MathSciNet Relay Station
MathSciNet bibliographic data
MR2373359 19D35 (13D03 19D55 19E08)
Cortiñas, G.; Haesemeyer, C.; Weibel, C. $K$-regularity, $cdh$-fibrant Hochschild homology, and a conjecture of Vorst. J. Amer. Math. Soc. 21 (2008), no. 2, 547–561.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement